# SDR SWAA2022100552043

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 62,177 hours, 38,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT ENTRY DOOR EMERGENCY LIGHT IS INOP. / [01] REPLACED EMERGENCY LIGHT BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
